# SDR SWAA2017032812759

- Difficulty date: March 23, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 6,369 hours, 2,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Row 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD EMERGENCY LIGHT CRACKED AT ROW 1. R & R THE LIGHT IAW AMM.
